# SDR RRXA001088

- Difficulty date: December 12, 2000
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10F
- Aircraft serial: 46903
- Aircraft time: 86,969 hours, 31,380 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Link
- Part number: AC67060501
- Condition: Worn
- Location: Nose Gear Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND AFTER GEAR RETRACTION HEAVY  VIBRATION WAS FELT IN THE NOSE WHEEL GEAR RETURNED  BACK TO LAX AND AFTER PARKING FOUND RIGHT NOSEGEAR DOOR IN THE OPEN POSITION *** CORRECTIVE ACTION *** INSPECTED NOSE AREA FOUND RIGHT DOOR DOWN ON ARRIVAL   FOUND RT DOOR LINK TO BE WORN R/R RIGHT DOOR LINK   PER M/M 32-39-01 OPS CKS GOOD DOOR STAYS UP
